# SDR AALA20121206011

- Difficulty date: December 6, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N494AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49732
- Aircraft time: 68,873 hours, 36,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB FROM STATIONS 1149 TO 1220.  REPLACED WEB PER AARD 51-00-05-1.
